Metrics of Positive Ricci Curvature with Large Diameter.
Manuscripta mathematica, Tome 68 (1990) no. 2, pp. 405-416
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1990__68_2_155537,
author = {Michael T. Anderson},
title = {Metrics of {Positive} {Ricci} {Curvature} with {Large} {Diameter.}},
journal = {Manuscripta mathematica},
pages = {405--416},
year = {1990},
volume = {68},
number = {2},
zbl = {0711.53036},
url = {http://geodesic.mathdoc.fr/item/MM2_1990__68_2_155537/}
}
Michael T. Anderson. Metrics of Positive Ricci Curvature with Large Diameter.. Manuscripta mathematica, Tome 68 (1990) no. 2, pp. 405-416. http://geodesic.mathdoc.fr/item/MM2_1990__68_2_155537/